# SDR REXA2016061301103

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA CHANNEL CORRODED AT STR 27 BETWEEN FS 295-FS 319.  R & R TCAS ANTENNA DOUBLER, CHANNEL AT STR 27, FS 295-319 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.  OPS CHECK OF TCAS GOOD.
